Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("COTTLE RW")

Results 1 to 14 of 14

  • Page / 1
Export

Selection :

  • and

NUMERICAL METHODS FOR COMPLEMENTARITY PROBLEMS IN ENGINEERING AND APPLIED SCIENCECOTTLE RW.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 704; PP. 37-52; BIBL. 3 P.Conference Paper

OBSERVATIONS ON A CLASS OF NASTY LINEAR COMPLEMENTARY PROBLEMSCOTTLE RW.1980; DISCRETE APPL. MATH.; NLD; DA. 1980; VOL. 2; NO 2; PP. 89-111; BIBL. 20 REF.Article

COMPLETELY 2 MATRICESCOTTLE RW.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 347-351; BIBL. 14 REF.Article

MINIMAL TRIANGULATION OF THE 4-CUBECOTTLE RW.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 40; NO 1; PP. 25-29; BIBL. 4 REF.Article

ON THE CONVERGENCE OF A BLOCK SUCCESSIVE OVER-RELAXATION METHOD FOR A CLASS OF LINEAR COMPLEMENTARITY PROBLEMSCOTTLE RW; PANG JS.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; NO 17; PP. 126-138; BIBL. 8 REF.Conference Paper

A NOTE ON Q-MATRICESMUHAMED AGANAGIC; COTTLE RW.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 3; PP. 374-377; BIBL. 6 REF.Article

ON THE SOLUTION OF LARGE, STRUCTURED LINEAR COMPLEMENTARY PROBLEMS: THE TRIDIAGONAL CASE.COTTLE RW; SACHER RS.1977; APPL. MATH. OPTIMIZ.; GERM.; DA. 1977; VOL. 3; NO 4; PP. 321-340; BIBL. 1 P. 1/2Article

ALGORITHMIC EQUIVALENCE IN QUADRATIC PROGRAMMING. I: A LEAST-DISTANCE PROGRAMMING PROBLEMCOTTLE RW; DJANG A.1979; J. OPTIMIZ. THEORY APPL.; USA; DA. 1979; VOL. 28; NO 3; PP. 275-301; BIBL. 12 REF.Article

LEAST-INDEX RESOLUTION OF DEGENERACY IN QUADRATIC PROGRAMMINGYOW YIEH CHANG; COTTLE RW.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 18; NO 2; PP. 127-137; BIBL. 16 REF.Article

ON SOLVING LINEAR COMPLEMENTARITY PROBLEMS AS LINEAR PROGRAMS.COTTLE RW; JONG SHI PANG.1978; MATH. PROGRAMMG STUDY; NETHERL.; DA. 1978; VOL. 7; PP. 88-107; BIBL. 1 P.Article

A LEAST-ELEMENT THEORY OF SOLVING LINEAR COMPLEMENTARITY PROBLEMS AS LINEAR PROGRAMSCOTTLE RW; JONG SHI PANG.1978; MATH. OPER. RES.; USA; DA. 1978; VOL. 3; NO 2; PP. 155-170; BIBL. 10 REF.Article

ON SPHERICALLY CONVEX SETS AND Q-MATRICESCOTTLE RW; VON RANDOW R; STONE RE et al.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 41; NO 1; PP. 73-80; BIBL. 9 REF.Article

MANAGEMENT MODEL OF A GROUNDWATER SYSTEM WITH A TRANSIENT POLLUTANT SOURCEGORELICK SM; REMSON I; COTTLE RW et al.1979; WAT. RESOURCES RES.; USA; DA. 1979; VOL. 15; NO 5; PP. 1243-1249; BIBL. 12 REF.; 6 ILL.Article

ON THE SOLUTION OF LARGE, STRUCTURED LINEAR COMPLEMENTARITY PROBLEMS: THE BLOCK PARTITIONED CASECOTTLE RW; GOLUB GH; SACHER RS et al.1978; APPL. MATH. OPTIMIZ.; DEU; DA. 1978; VOL. 4; NO 4; PP. 347-363; BIBL. 22 REF.Article

  • Page / 1